ADVERTISEMENT

Q. What medication should I take for my skin rashes?

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 12, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I have been experiencing skin rashes, as shown in the attached photo, for the past three weeks. It all started with itching sensation in both hands, and then red spots came all over my arms, face, and legs.

I have also itching in my head. I was given Avil injection at the hospital and Avil tablets. I also took Teczine tablet afterward. Yesterday I took L Montus tablet. I am also attaching a photo of my prescription.

Today, I feel weak and dizzy, as I am fasting, and I took the injection while fasting. What medication best suits my case? Thank you so much.

#

Hi,

Welcome to icliniq.com.

I saw the picture (attachment removed to protect patient identity).

This is acute urticaria. I suggest you try taking the following: Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent.

  1. Tablet Levocetirizine 10 mg, twice daily after meals for 15 days.
  2. Tablet Rantac (Ranitidine) 150 mg, twice daily before meals for 15 days.
  3. Tablet Omnacortil (Prednisolone) 10 mg, twice a day is given to you as the urticaria is recurrent. You can take it for five days then reduce dose to 10 mg once a day for five days after meals.

Tablet Avil (Pheniramine maleate) is antihistamine that can cause drowsiness. Some patients complain of drowsiness even after taking Levocetirizine. But you need to take Levocetirizine.

Any tablet taken on an empty stomach can cause gastritis. If you have difficulty in swallowing or breathing, then you should visit a doctor immediately.

Get the following blood test done:

  1. CBC (complete blood count) with ESR (erythrocyte sedimentation rate).
  2. Urine routine microscopy.
  3. Serum IgE (immunoglobulin E).

If urticaria is persistent, and if you still have the rashes, then I suggest Injection Avil 2 cc IM and Injection Hydrocort (Hydrocortisone sodium succinate) 100 mg IV. Stat dose can be given. If the rash has subsided, then continue with above medications.

For more information consult a cosmetologist online --> https://www.icliniq.com/ask-a-doctor-online/cosmetologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What medication should I take for my skin rashes?

.. the picture (attachment removed to protect patient identity). This is acute urticaria. I suggest you try taking the following: Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent. Tablet L...   Read full

What is dermographism?Is that similar to hives?

.. read about your query. Your condition can be acute urticaria/ hives. It usually presents with itching. Dermographism (dermatographism) is an exaggerated urticarial response which is also called skin writing. It is usually seen in young adults wit...   Read full

Can allergic reaction cause bumps on face, neck and fingers?

It is urticaria and you are right it is an allergic reaction ... Urticaria can be due to drugs, any food material to which your body is allergic ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Cosmetologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.